# SDR GTIA2020012834974

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 10,869 hours, 4,752 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRATION DAMAGE FOUND ON RT ELEVATOR LOWER AND UPPER SKIN. DAMAGE LENGTH UPPER 20MM, LOWER 20MM X DAMAGE WIDTH UPPER 5MM, LOWER 15MM X DAMAGE DEPTH THROUGH, CAT A REPAIR, RAF01 2539928-1 OPENED.  REVIEWED LTPR NRI 5000966665-0030 AND HAS BEEN ACCOMPLISHED PERMANENT REPAIR HAS BEEN PERFORMED ON RT ELEVATOR UPPER AND LOWER SURFACE ON ZONE 1 IAW SRM 55-21-11-300-039,  FIG 001, REV 130
